# SDR CA990226006

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002A12
- Engine: Ge CF341A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 4022T27G22
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 9,827 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 ENGINE LOW OIL PRESSURE LIGHT IN-FLIGHT.  POST-FLIGHT INSPECTION FOUND THE NR 2 ENGINE OIL PUMP WAS INOPERATIVE.
